MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. VACCESS PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER

BARD PERIPHERAL VASCULAR, INC. VACCESS PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER
Model Number VA8084
Medical Device Problem Code Retraction Problem (1536)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot number for one of the three malfunctions was provided and a lot history review was performed.One of the three devices were returned to bd for evaluation.Two of the investigation were inconclusive for the reported retraction issues since no sample was returned and no objective evidence was provided.The remaining investigation is still underway.The company is still investigating the issue at this time.The devices are labeled for single use.
 
Event or Problem Description
This report summarizes three malfunctions.A review of the reported information indicated that model va8084 pta balloon dilatation catheter allegedly experienced retraction problem.This information was received from various sources.The three malfunctions involved a patient with no consequences.One patient was a (b)(6) year old female that weighed (b)(6) pounds.The remaining patient age, weight, and gender were not provided.
 
Additional Manufacturer Narrative
H10: for the three reported complaints, one device was returned for evaluation.Lot numbers were provided for one out of the three malfunctions; therefore, a lot history review was performed.For the one device that was returned, investigation for retraction issue was inconclusive, however investigation confirmed for balloon rupture and detachment.For the remaining 2 malfunctions, the devices were not returned, therefore the investigation is inconclusive.The definitive root cause is unknown.The device was labeled for single use.H11: g1, h6 (results, conclusion).H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
This report summarizes three malfunctions.A review of the reported information indicated that model va8084 pta balloon dilatation catheter allegedly experienced retraction problem.This information was received from various sources.The three malfunctions involved a patient with no consequences.One patient was a 70 year old female that weighed 204 pounds.The remaining patient age, weight, and gender were not provided.

Brand Name
VACCESS PTA DILATATION CATHETER
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key9979804
Report Number2020394-2020-03086
Device Sequence Number2168265
Product Code DQY
UDI-Device Identifier00801741121333
UDI-Public(01)00801741121333
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberVA8084
Device Catalogue NumberVA8084
Device Lot Number93XD0012, UNKNOWN
Initial Date Received by Manufacturer 03/31/2020
Supplement Date Received by Manufacturer06/30/2020
Initial Report FDA Received Date04/20/2020
Supplement Report FDA Received Date07/13/2020
Patient Sequence Number1